# SDR AALA202503107127

- Difficulty date: March 3, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 42,620 hours, 18,018 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Frayed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND AFT OVERWING EMERGENCY EXIT HAS FRAYED WIRE BRAID PROTECTION ON AFT HEATING ELEMENT WIRING. REPAIRED RIGHT HAND AFT OVERWING EMERGENCY EXIT WIRE BRAID PROTECTION ON AFT HEATING ELEMENT. PER B737-NG-SWPM 20-10-11.
